Pacific Journal of Mathematics

Power series semigroup rings.

John Dauns

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 365-369.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976430

Mathematical Reviews number (MathSciNet)
MR0269569

Zentralblatt MATH identifier
0185.08703

Subjects
Primary: 06.85
Secondary: 20.00

Citation

Dauns, John. Power series semigroup rings. Pacific J. Math. 34 (1970), no. 2, 365--369. https://projecteuclid.org/euclid.pjm/1102976430


Export citation

References

  • [1] P. Conrad, Generalized semigroup rings, J. Indian Math. Soc. 21 (1957), 73-95.
  • [2] P. Conrad, Generalized semigroup rings II, Portugaliae Mathematica 18 (1959), 33-52.
  • [3] P. Conrad and J. Dauns, An embedding theorem for lattice ordered fields, Pacific J. Math. 30 (1969), 385-398.
  • [4] J. Dauns, Representation of f-rings,Bull. Amer. Math. Soc. 74 (1968), 249-252.
  • [5] J. Dauns, Representation of l-groups and f-rings,Pacific J. Math. 31 (1969), 629-654.
  • [6] J. Dauns, Embeddings in division rings (to appear)
  • [7] L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press, 1963.
  • [8] A. Gleyzal, Transfinitenumbers, Proc. Nat. Acad. Sci. U.S.A. 23 (1937), 581-587.
  • [9] E. J. Tully, A class of naturallypartly ordered commutativearchimedeansemi- groups with maximal condition, Proc. Amer. Math. Soc. 17 (1966), 1133-1139.